Bad reaction to propanolol and buspar anyone know about this

I'm having terrible after affects of these medications. Off of buspar for a bit but just now getting off propanolol. My heart raced, my body buzzed and my head is so messed up now that I have pain, pulling, dizziness in my brain and can't functioning n. I know it's a bad reaction from these meds. Does anyone know if this will fade away or do I need medical attention.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

8 Replies

oldestnewest
  • I also had a bad reaction to Buspar. I was extremely agitated and on edge like my body was crawling. I couldn't functioning either. I am off it now and feeling back to normal.

  • Thank you.

  • Hope you feel better soon!

  • Thank you, me too

  • Medication can make u feel worse before u feel better, iv recently been put on sertraline and I too feel agitated, nervous, shaky and sickly but im assured by my doctor this will pass so in order to feel halfway normal im trying to ride these feelings out

  • I've heard that about these meds but I just couldn't take it the headaches were to much. I hate thinking I'm giving up on what might be the end that will work but I really hope it works out for you. Thanks for answering my post. I hope you feel better soon.

  • Just go back to ur doctor and see if u can try something else, im on my 4th type of tablet cause the side effects of the others were bad, u will find one that suits so dont loose hope 😃

  • Thank you. My doctor did give me a new medicine so I'm trying it. It's a blood pressure medicine. I'm scared of getting side affects do to all the ones that were so horrible but I'm trying. I hope your side affects stay variable and that the media works and that you feel better soon. Thanks for your response, it's appreciated very much

You may also like...